# SDR IPXA1565100

- Difficulty date: February 16, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR PANEL BS 560-620 BL0-25LBL, CORNER DELAMINATED AND EDGE DAMAGE.  FABRICATED MAIN CARGO BAY FLOOR PANEL BS 560-620, BL0-25, LBL IAW EO B757-5320-9692-G, SRM 53-00-50-2R1.
